# SDR AALA201704139014

- Difficulty date: April 12, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 55,286 hours, 20,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY MARKER LIGHT LENS DETACHED. LIGHT STILL WORKS. REINSTALLED LIGHT LENS.
